# SDR DALA12006680951

- Difficulty date: September 10, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 59,980 hours, 44,692 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED AIRCRAFT AFTER THE FLIGHT ATTENDANT REPORTED AN ELECTRICAL BURNING ODOR IN THE CABIN. QRH COMPLIED WITH AND WHEN THE RIGHT PACK WAS SELECTED TO "OFF", THE ODOR DISSIPATED.  IT WAS ALSO NOTED THAT THE FIRST CLASS LAVATORY "B" PHASE CIRCUIT BREAKER WAS TRIPPED.  MAINTENANCE INSPECTED THE RECIRCULATION FAN, BUT FOUND NO PROBLEMS. THE FWD LAV C/B WAS RESET AND AN OPERATIONAL CHECK OF THE TOILET, NUMEROUS TIMES, HAD NO ADVERSE RESULTS.  ALSO SOME BURNED FOOD WAS CLEANED OUT OF THE FWD GALLEY OVEN.  PERFORMED DUCT BURNOUT, ALL CHECKS GOOD, NO ODORS RETURNED.
